MathSciNet Relay Station
MathSciNet bibliographic data
MR2338096 54B15 (54D70 54E40)
Burke, Dennis K. Weak-bases and $D$-spaces. Comment. Math. Univ. Carolin. 48 (2007), no. 2, 281–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement